Universidad Complutense de Madrid
E-Prints Complutense

Characters of function algebras on Banach spaces

Impacto

Downloads

Downloads per month over past year



Garrido, M. Isabel and Gómez Gil, Javier and Jaramillo Aguado, Jesús Ángel (1995) Characters of function algebras on Banach spaces. In Function spaces. Lecture Notes in Pure and Applied Mathematics (172). Dekker, New York, pp. 139-145. ISBN 0-8247-9665-9



Abstract

The authors survey some recent results concerning the question when the equality HomA=E holds for a subalgebra A of the algebra C(E) of continuous real-valued functions on a real Banach space E. A new natural proof for this equality is given in the case when A is the algebra of real-valued rational functions, or the algebra of real-analytic functions on E=lp(I), 1<p<∞, where I is assumed to have non-real-valued measurable cardinal. This result was proved more generally for index sets I having non-measurable cardinal by the same authors [Canad. J. Math. 46 (1994), no. 4, 734–745


Item Type:Book Section
Additional Information:

Proceedings of the Second Conference held at Southern Illinois University, Edwardsville, Illinois, May 24–28, 1994

Uncontrolled Keywords:ZFC; character; evaluation; axioms of set theory
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:21701
Deposited On:05 Jun 2013 16:01
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page